BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2018 Volume 29 >

Please use this identifier to cite or link to this item:

Title: Maximum Principle for Weakly Coupled Linear Non-Cooperative Systems
Authors: Boyadzhiev, G.
Kutev, N.
Keywords: Parabolic systems
non-cooperative system
comparison principle
Issue Date: 2018
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 29, No 1, (2018), 37p-46p
Abstract: In this article is considered the validity of the maximum principle for noncooperative linear parabolic systems. Unlike the cooperative ones, when cooperativeness is a sufficient condition for maximum principle, simple examples show that for non-cooperative systems there is no general validity of the maximum principle. In this work are given some conditions for global on time variable validity of the maximum principle, as well as some local on time sufficient conditions for it. 2010 Mathematics Subject Classification: 35J47, 35J57.
Description: [Boyadzhiev G.; Бояджиев Г.]; [Kutev N.; Кутев Н.]
ISSN: 0204-9805
Appears in Collections:2018 Volume 29

Files in This Item:

File Description SizeFormat
Pliska-29-2018-037-046.pdf374.95 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License